advertisement
Question
Posted by: concerned | 2007/08/26

anti-biotics + the pill

I am aware that anti-biotics cancel the pill out but my concern is would is: being on the pill and taking anti-biotics is it normal for "spotting" to occur and for your cycle to start earlier than usual?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes that can occur.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement